BibTeX record journals/tcs/Litow19

download as .bib file

@article{DBLP:journals/tcs/Litow19,
  author    = {Bruce E. Litow},
  title     = {Existential Diophantine definability of string length},
  journal   = {Theor. Comput. Sci.},
  volume    = {776},
  pages     = {114--116},
  year      = {2019},
  url       = {https://doi.org/10.1016/j.tcs.2018.11.032},
  doi       = {10.1016/j.tcs.2018.11.032},
  timestamp = {Wed, 03 Jul 2019 14:50:27 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/tcs/Litow19},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics